# SDR ASAA2018082195866

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 37,337 hours, 11,046 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FD AMBER LIGHT ILLUMINATED.  ACFT GROUNDED.  ALSO NOTED FD AMBER LIGHT ON THE FIRST OFFICER`S  PFD.  FOUND AFCS SYS A WARNING LIGHT (BAT) CIRCUIT BREAKER OUT AND AFCS SYS B ENGAGE INTLK CIRCUIT BREAKER OUT. UTILIZED CIRCUIT BREAKER RESET PROCEDURE FOR BOTH IAW AMM 20-60-01.  ATTEMPTED DFCS BITE TEST BUT CHANNEL A NOT AVAILABLE, WON'T TEST. PULLED,  RESET FOUR AFCS SYS A CIRCUIT BREAKERS TO RESET POWER TO SYSTEM.  FD LIGHTS ON BOTH PFDS EXTINGUISHED AND DFCS BITE TEST OF BOTH CHANNELS A & B OPS NORMAL IAW AMM 22-11-00. ALL CIRCUIT BRAKERSS REMAIN RESET.
